# SDR IMJ2006F00001

- Difficulty date: January 30, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N12MW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600542
- Engine: Pwa PW535A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 305241501
- Condition: Failed
- Location: Engine Oil Sys
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE, MASTER CAUTION, (LOW PRESS R) ILLUMINATED, OIL PRESSURE INDICATOR READ 20 PSI.  CHECKLIST INITIATED, ENG WAS SHUTDOWN.  UNEVENTFUL LANDING WAS MADE.  INVESTIGATION REVEALED THAT A WASHER FOREIGN TO ENG HAD BROKEN THROUGH A SCREEN, ENTERED OIL PUMP, DAMAGEING PUMP.  IT IS UNKNOWN HOW WASHER GOT INTO OIL TANK (TANK HAS A SCREEN AT FILLER OPENING).  WASHER MIGRATED FROM TANK THROUGH THE OIL LINES TO A SCREEN WHICH IS PART OF THE PUMP (AND CONSEQUENTLY NOT INSPECTED UNTIL PUMP REMOVAL).  THE SCREEN FAILED ALLOWING THE WASHER AND PART OF THE FAILED SCREEN TO ENTER THE PUMP AND DAMAGE THE PUMP ELEMENTS.  IT IS SUSPECTED THAT THE WASHER MAY HAVE BEEN IN OIL SYS FOR SOMETIME, PERHAPS EVEN SINCE MFG. (K)
